MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-10
Medical Device Problem Codes No Device Output (1435); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the flex video scope exhibited a b31 (scope communication error) due to damage to the imaging unit and the scope id data was missing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a b31 scope communication error and the scope id data was not stored should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21640913
Report Number9610595-2025-04157
Device Sequence Number6706409
Product Code GCJ
UDI-Device Identifier04953170434662
UDI-Public04953170434662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-S190-10
Device Lot Number2144167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown